# SDR SWAA2014062629408

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 64,088 hours, 52,310 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount Bracket
- Part number: 6557463
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE FWD MOUNT BRACKET CRACKED.  R & R BRACKET IAW MM.
